# SDR CA180404016

- Difficulty date: April 2, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- Aircraft time: 79 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: NAS304R371470
- Condition: Chafed
- Location: Ailerons
- Part time: 22 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE EMMA 2 INSPECTION IT WAS DISCOVERED THAT THE LEFT HAND AILERON CABLE WAS CHAFING ON THE STEERING CABLE AT THE BASE OF THE YOKE.  THE CHAFING OCCURRED AS THE YOKE WAS PULLED BACK PAST LEVEL FLIGHT.   CABLES WERE INSPECTED AND FOUND TO BE UNDAMAGED.  FURTHER INVESTIGATION DETERMINED THAT THE AILERON CABLES WERE INCORRECTLY INSTALLED ON THE QUADRANT, CAUSING THE ROUTING OF THE LEFT AILERON CABLE TO BE CLOSER TO THE STEERING CABLES.  THE AILERON CABLES WERE REPOSITIONED TO THE CORRECT INSTALLATION, PER THE MAINTENANCE MANUAL AND INSPECTED FOR SECURITY AND PROPER OPERATION.  (TC# 20180404016)
